# SDR EE4Y2023090618359

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 14,610 hours, 7,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D5211200300000
- Part serial: HAL6160
- Condition: Dented
- Location: Zone 800
- Part time: 14,610 hours, 7,680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ALLEGIANT WORD CARD ZL-831-04-1-001 , IT WAS FOUND A DENT ON FWD LH PASS DOOR AFT LOWER CORNER.EVALUATED DENTED AREA AND FOUND OUT OF ALLOWABLE DAMAGE LIMITS IAW A320 SRM TASK 52-10-00-283-002 PARAG 2.A.1 FIGURE 2 SHEET 2.AIRBUS WAS CONTACTED REQUESTING REPAIR INSTRUCTIONS CLARIFICATIONS.AIRBUS CONFIRM THAT DENTED AREA MUST BE REPAIRED USING SRM TASK 52-10-00-283-002.THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N151 ( ITEM 2-40).
